Alert archive / New Jersey / Special Weather Statements in 2012
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jul 8, 2012, 1:06 AM EDT for 5 counties in New Jersey; Northampton County, Pennsylvania. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 8, 2012, 1:06 AM EDT (05:06 UTC)
- Expired
- Jul 8, 2012, 2:00 AM EDT
- In force
- 54 min
- Issued by
- NWS Philadelphia/Mount Holly
Counties Hunterdon County, NJ, Morris County, NJ, Somerset County, NJ, Sussex County, NJ, Warren County, NJ, Northampton County, PA
The radar
The Philadelphia radar (KDIX), 112 km from the middle of the area, began a volume at 05:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 5.1 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1859 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 97 m²/s²
- 0-3 km storm-relative helicity
- 233 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.0
The text
As transmitted, in the capitals the NWS used until 2016.
537
WWUS81 KPHI 080506
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
106 AM EDT SUN JUL 8 2012
NJZ001-007>010-PAZ062-080600-
HUNTERDON NJ-MORRIS NJ-NORTHAMPTON PA-SOMERSET NJ-SUSSEX NJ-WARREN NJ-
106 AM EDT SUN JUL 8 2012
...ISOLATED THUNDERSTORMS WILL AFFECT NORTHERN NEW JERSEY EARLY THIS
MORNING...
AT 100 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
ISOLATED THUNDERSTORMS DROPPING OUT OF THE LEHIGH VALLEY AND
SOUTHERN POCONOS INTO NEW JERSEY MAINLY NORTH OF THE INTERSTATE 78
CORRIDOR. THEY WERE EXPECTED TO MOVE INTO THE NEW JERSEY SUBURBS OF
NEW YORK CITY THROUGH 200 AM.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THE STRONGEST STORMS...AND
SOME DANGEROUS CLOUD TO GROUND LIGHTNING WILL OCCUR. PLEASE MOVE
INDOORS IF YOU HEAR THUNDER. DO NOT SEEK SHELTER UNDER TREES WHEN
LIGHTNING THREATENS.
LAT...LON 4121 7437 4109 7449 4105 7449 4101 7430
4090 7427 4090 7433 4074 7436 4067 7445
4067 7440 4062 7442 4050 7466 4053 7500
4072 7548 4085 7534 4095 7514 4099 7513
4108 7497 4109 7499 4135 7476 4136 7469
$$
MPDWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 7, 9:56 PM EDT, 3 hours 10 minutes earlier.
Area forecast discussion, Jul 7, 9:56 PM EDT, 3 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
956 PM EDT SAT JUL 7 2012
.SYNOPSIS...
A COLD FRONT WILL MOVE VERY SLOWLY SOUTH FROM NEW YORK STATE AND
PASS THROUGH MUCH OF THE FORECAST AREA ON SUNDAY. THE FRONT WILL
BECOME QUASI-STATIONARY ACROSS THE SOUTHERN MIDDLE ATLANTIC STATES
WITH SEVERAL WEAKER SYSTEMS MOVING ALONG IT THROUGH A GOOD PART OF
THE WEEK BEFORE DISSIPATING. MEANWHILE, HIGH PRESSURE WILL BUILD
ACROSS THE UPPER GREAT LAKES AND NEW ENGLAND DURING THE LATTER HALF
OF NEXT WEEK.
&&
.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
SVR WATCH TAKEN DOWN. ONLY SCT SHOWERS AND ISOLATED THUNDERSTORMS
EXPECTED OVERNIGHT. PUBLIC PRODUCTS HAVE BEEN UPDATED.
&&
.SHORT TERM /6 AM SUNDAY MORNING THROUGH 6 PM SUNDAY/...
THE FRONT CONTINUES TO SLOW MARCH SOUTHWARD THROUGH THE DAY ON
SUNDAY. AREAS BEHIND THE FRONT WILL START TO COOL OFF A BIT AND
BEGIN TO DRY OUT, ALTHOUGH TEMPERATURES WILL CONTINUE TO BE IN THE
90S FOR ONE MORE DAY. AREAS SOUTH OF THE FRONT, MAINLY ACROSS
DELMARVA, WILL HOLD ONTO THE MOISTURE A BIT LONGER AND HAVE ANOTHER
HOT AND HUMID DAY ON TAP. HEAT INDEX VALUES LOOK TO BE AROUND
ADVISORY CRITERIA FOR ABOUT PHILADELPHIA AND SOUTH. HOWEVER, THE
VALUES LOOK MARGINAL AT BEST AT THE MOMENT AND WILL HOLD OFF ON ANY
ADDITIONAL HEADLINES WITH THIS FORECAST PACKAGE.
CONVECTION WILL LIKELY BE LIMITED TO MAINLY NEAR THE FRONTAL
BOUNDARY ON SUNDAY AND THEN MORE SO TO POINTS FROM PHILADELPHIA ON
SOUTH. CHANCES WILL DECREASE FROM NORTH TO SOUTH THROUGH THE DAY.
&&
.LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/...
THE GFS INITIALIZATION WAS NOT AS SOLID AS THE WRF-NMMB AND ITS
VERIFICATION OF ONGOING CONVECTION WAS OFF TO A POOR START. COMBINED
WITH NO CORROBORATIVE SUPPORT FROM THE CAN GGEM OR UKMET, THE LONG
TERM LEANED MORE TOWARD THE WRF THAN THE GFS THRU THE END OF ITS
MODEL RUN AND MORE TOWARD CONTINUITY THAN THE 12Z GFS FOR THE REST
OF THE OUTLOOK PERIOD.
IN SUMMARY, THE FRONTAL BOUNDARY WILL STALL SOUTH OF OUR CWA WITH
WAVES OF LOW PRESSURE ALONG IT AND THEN A LIKELY BACKING OF THE
FRONT BEFORE IT DISSIPATES LATE IN THE PERIOD. GIVEN ITS JULY AND
HOW STUBBORNLY HOT THIS AIR MASS HAS BEEN WOULD EXPECT MORE OF A
SOUTHWARD STRUGGLING SOLUTION TO VERIFY. SO HIGHEST CONFIDENCE ABOUT
THE FORECAST OUTCOME NORTH AND SOUTH. LOWEST CENTRAL. WHILE SOME
DRIER AIR WILL BE ARRIVING, THE BACKING FLOW SHOULD MAKE IT MORE
HUMID LATE IN THE WEEK. ON THE OTHER HAND WE ARE NOT FORECASTING MAX
TEMPS TO REACH 90F.
THE MESOSCALE MODELING DID NOT HAVE THE INITIAL MCS AROUND NY/NJ/PA
AND THE HRRR VERSIONS THAT DID ARE TOO ROBUST BEYOND THEM. THEY ALL
HAVE ANOTHER SYSTEM MOVING THROUGH THE SOUTHERN PART OF OUR CWA ON
SUNDAY NIGHT. STRUCTURAL EVOLUTION ASIDE, THE SLOWING FRONT AND
STILL AMPLY HOT AIR MASS SHOULD AT THE VERY LEAST CONTINUE SCATTERED
CONVECTION. WE ARE NOT SEEING UPSTREAM CAPPING BEYOND TODAY FOR
THAT AREA. ELSEWHERE LESSER CHANCES OF ANY LINGERING PRECIPITATION.
MIN TEMPS WERE CONSERVATIVELY WARM AS NOT CONFIDENT ABOUT LOSING ALL
OF THE CLOUD COVER.
ON MONDAY FORECAST SOUNDINGS WERE SHOWING LESS OF A CAP SOUTH THAN
FARTHER TO THE NORTH WITH THE DELINEATION NEAR THE PA TURNPIKE AND
INTERSTATE 195 CORRIDOR. THIS IS CLOSE TO WHERE POPS WERE CUT OFF.
POPS PROGRESSIVELY BECOME HIGHER FARTHER SOUTH IN DELMARVA WITH LESS
CAPPING PREDICTED AND HIER CONFIDENCE OF REACHING THE CONVECTIVE
TEMPERATURE. EXPECTING A BIT MORE SUN THAN WHAT THE GFS IS
PREDICTING AND THUS MAX TEMPS LEANED TOWARD HIGHER NAM MOS.
ITS PRETTY MUCH A SIMILAR SCENARIO FOR MONDAY NIGHT AND TUESDAY,
WHERE THE CAPPING OF CONVECTION IS GOING TO BE CLOSE TO THE PHL
METRO AREA. THE ENTRANCE REGION OF THE H250 JET REMAINS SUPPORTIVE
FOR CONVECTION SOUTH, NOT SO NORTH ALONG THE HIER TERRAIN AS THE
GFS HAS DEPICTED ON TUESDAY DAY. BECAUSE OF CLOUD DEBRIS REMAINED
CONSERVATIVE WITH MINS ON MONDAY NIGHT AND STAT GUIDANCE LOOKS
REASONABLE FOR HIGH TEMPS ON TUESDAY.
WE REALLY DID NOT CHANGE MUCH FROM THE ONGOING FORECAST FOR THE
REST OF THE UPCOMING WEEK AS THE 12Z MODEL RUNS DID NOT BRING MORE
CLARITY. THE FRONTAL BOUNDARY IS FORECAST TO BACK MORE TOWARD OUR
CWA BEFORE DISSIPATING AT THE END OF THE WEEK, SO WE DID UP POPS
ON THURSDAY AND FRIDAY BASED ON THE CONSENSUS MODEL TIMING.
OTHERWISE THE REST OF THE LONG TERM WAS A BLEND OF LATEST HPC
GUIDANCE ON OUR OWN CONTINUITY.
&&
.AVIATION /02Z SUNDAY THROUGH THURSDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
MAINLY VFR CONDITIONS ARE EXPECTED TO CONTINUE THROUGH THIS EVENING.
SHOWERS AND THUNDERSTORMS WILL APPROACH FROM THE WEST AS A COLD
FRONT SLOWLY DROPS DOWN FROM THE NORTH. THE FRONT WILL NOT REACH THE
AREA UNTIL TONIGHT. AS THE FRONT APPROACHES THE REGION AND MAKES IT
WAY INTO THE AREA OVERNIGHT, WINDS WILL SWING AROUND TO THE NORTH
NORTHWEST INTO SUNDAY.
SOME MVFR CONDITIONS ARE POSSIBLE AT A FEW LOCATIONS EARLY SUNDAY,
MAINLY IN HAZE, AS THE HOT, MOIST AIRMASS REMAINS ACROSS THE AREA.
IF ANY SHOWERS AND THUNDERSTORMS MOVE THROUGH LATE IN THE EVENING IT
WILL JUST CONTRIBUTE TO THE LOW-LEVEL MOISTURE AND INCREASE THE
CHANCE FOR THESE CONDITIONS TO OCCUR. OTHERWISE, VFR CONDITIONS ARE
EXPECTED AGAIN ON SUNDAY. ANY CONVECTION THAT DEVELOPS ON SUNDAY
LOOKS TO BE MOSTLY SOUTH OF KPHL. CONFIDENCE IS AVERAGE THAT IT MAY
IMPACT ANY OF THE TAF SITES.
OUTLOOK...
SUNDAY NIGHT...REMAINING CONVECTION MAY AGAIN CAUSE SCATTERED
MVFR OR IFR CONDITIONS AT SOUTHERN SITES. CONFIDENCE IS AVERAGE.
MONDAY THROUGH THURSDAY...MAINLY VFR CONDITIONS EXPECTED WITH
SHOWERS AND THUNDERSTORMS POSSIBLE, WHICH COULD PRODUCE SUB-VFR
CONDITIONS. THE GREATEST CHANCES OF THAT ARE FROM KPHL SOUTH.
CONFIDENCE IS AVERAGE.
&&
.MARINE...
SUB-ADVISORY CONDITIONS ARE EXPECTED THROUGH SUNDAY AS A COLD FRONT
SLOWLY DROPS SOUTHWARD INTO OUR AREA. THE FRONT SAGS SOUTHWARD INTO
THE NORTHERN WATERS LATE TONIGHT AND SLOWLY CONTINUES ON ITS WAY
THROUGH THE REMAINING COASTAL WATERS THROUGH THE DAY ON SUNDAY. SEAS
WILL REMAIN AROUND 1 FOOT ON THE DELAWARE BAY AND 2 TO 3 FEET ON THE
OCEAN. SOUTH WINDS WILL BECOME MORE NORTHERLY INTO SUNDAY.
OUTLOOK...
AS LONG AS NO SIGNIFICANT LOW DEVELOPS ALONG THE STALLED FRONTAL
BOUNDARY, THEN SUB-ADVISORY CONDITIONS ARE EXPECTED TO CONTINUE
THROUGH THURSDAY. THE CHANCES OF SUCH A LOW DEVELOPING ARE SMALL,
BUT THE CHANCES OF LOW PRESSURE IMPULSES MOVING ALONG THE FRONT
AND CAUSING SOME RISE IN SEAS IS PRETTY GOOD AS THE PERIOD WEARS
ON.
&&
.CLIMATE...
BELOW ARE THE RECORD MAXES FOR OUR EIGHT CLI SITES FOR JULY 7TH...
SO FAR NEW RECORDS WERE SET AT GEORGETOWN AND ATLANTIC CITY AND
READING TIED THEIR RECORD HIGH.
KACY 98 1986,2010
KPHL 103 2010
KILG 103 2010
KABE 99 2010
KTTN 103 2010
KGED 97 2010
KRDG 101 2010
KMPO 95 1908
BELOW ARE ALL TIME RECORDS FOR OUR FOUR LCD SITES...
KABE 105 7/3/1966
KACY 106 6/28/1969
KPHL 106 8/7/1918
KILG 107 8/7/1918
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...EXCESSIVE HEAT WARNING UNTIL 6 AM EDT SUNDAY FOR PAZ067>071.
NJ...EXCESSIVE HEAT WARNING UNTIL 6 AM EDT SUNDAY FOR NJZ015-
017>019.
DE...EXCESSIVE HEAT WARNING UNTIL 6 AM EDT SUNDAY FOR DEZ001.
MD...NONE.
MARINE...NONE.
&&
SYNOPSIS...DELISI/GIGI
NEAR TERM...GIGI/HAYES/MEOLA/O'HARA
SHORT TERM...MEOLA
LONG TERM...GIGI
AVIATION...DELISI/GIGI/MEOLA
MARINE...DELISI/GIGI/MEOLA
CLIMATE...Hazardous weather outlook, Jul 7, 9:48 PM EDT, 3 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 948 PM EDT SAT JUL 7 2012 NJZ001-007>010-012>014-PAZ054-055-061-062-090200- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH- EASTERN MONMOUTH-CARBON-MONROE-LEHIGH-NORTHAMPTON- 948 PM EDT SAT JUL 7 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. HAZARDOUS WEATHER IS NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ015-090200- MERCER- 948 PM EDT SAT JUL 7 2012 ...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 6 AM EDT SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WARNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. HAZARDOUS WEATHER IS NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ016-020>027-PAZ060-090200- SALEM-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN-SOUTHEASTERN BURLINGTON-BERKS- 948 PM EDT SAT JUL 7 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW JERSEY AND EAST CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE STORM PREDICTION CENTER HAS PLACED THE AREA UNDER A SLIGHT RISK OF SEVERE THUNDERSTORMS ON SUNDAY. DAMAGING WINDS ARE THE MAIN THREAT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ017>019-PAZ067>071-090200- GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-CHESTER-MONTGOMERY-BUCKS- DELAWARE-PHILADELPHIA- 948 PM EDT SAT JUL 7 2012 ...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 6 AM EDT SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WARNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE STORM PREDICTION CENTER HAS PLACED THE AREA UNDER A SLIGHT RISK OF SEVERE THUNDERSTORMS ON SUNDAY. DAMAGING WINDS ARE THE MAIN THREAT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002>004-MDZ008-012-015-019-020-090200- KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE- 948 PM EDT SAT JUL 7 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE AND NORTHEAST MARYLAND. .DAY ONE...TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE STORM PREDICTION CENTER HAS PLACED THE AREA UNDER A SLIGHT RISK OF SEVERE THUNDERSTORMS ON SUNDAY. DAMAGING WINDS ARE THE MAIN THREAT. ALSO, AFTERNOON HEAT INDICES SHOULD REACH BETWEEN 100F AND 105F. IF CONFIDENCE INCREASES ABOUT REACHING 105F, A HEAT ADVISORY MAY BE ISSUED OVERNIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-090200- NEW CASTLE- 948 PM EDT SAT JUL 7 2012 ...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 6 AM EDT SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WARNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE STORM PREDICTION CENTER HAS PLACED THE AREA UNDER A SLIGHT RISK OF SEVERE THUNDERSTORMS ON SUNDAY. DAMAGING WINDS ARE THE MAIN THREAT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-451>455-090200- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 948 PM EDT SAT JUL 7 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE STORM PREDICTION CENTER HAS PLACED THE AREA UNDER A SLIGHT RISK OF SEVERE THUNDERSTORMS ON SUNDAY. DAMAGING WINDS ARE THE MAIN THREAT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ450-090200- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- 948 PM EDT SAT JUL 7 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. HAZARDOUS WEATHER IS NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jul 7, 9:38 PM EDT, 3 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
938 PM EDT SAT JUL 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM TSTM WND DMG BEAVER MEADOWS 40.93N 75.91W
07/07/2012 CARBON PA PUBLIC
NUMEROUS TREES DOWN IN CARBON COUNTY FROM AROUND BEAVER
MEADOWS TO AROUND BOWMANSTOWN.
0545 PM TSTM WND DMG SLATINGTON 40.75N 75.62W
07/07/2012 LEHIGH PA PUBLIC
DOWNED TREES
0545 PM TSTM WND DMG WALNUTPORT 40.75N 75.60W
07/07/2012 NORTHAMPTON PA PUBLIC
LARGE LIMBS DOWN.
0555 PM TSTM WND DMG ALLENTOWN 40.59N 75.48W
07/07/2012 LEHIGH PA POST OFFICE
SEPARATE REPORT... LARGE TREE LIMBS DOWN.
0556 PM TSTM WND GST ALLENTOWN AIRPORT 40.65N 75.44W
07/07/2012 M50 MPH LEHIGH PA ASOS
0600 PM TSTM WND GST ALLENTOWN 40.59N 75.48W
07/07/2012 M68 MPH LEHIGH PA TRAINED SPOTTER
0618 PM TSTM WND GST BREINIGSVILLE 40.54N 75.63W
07/07/2012 E50 MPH LEHIGH PA PUBLIC
0635 PM TSTM WND DMG FLEMINGTON 40.51N 74.86W
07/07/2012 HUNTERDON NJ PUBLIC
TREES DOWN
0645 PM TSTM WND GST TRENTON AIRPORT 40.28N 74.81W
07/07/2012 M55 MPH MERCER NJ ASOS
0645 PM TSTM WND DMG SKILLMAN 40.42N 74.72W
07/07/2012 SOMERSET NJ PUBLIC
TREES DOWN.
0645 PM TSTM WND GST LANGHORNE 40.18N 74.92W
07/07/2012 M60 MPH BUCKS PA PUBLIC
0701 PM TSTM WND DMG MONROE TWP 40.32N 74.43W
07/07/2012 MIDDLESEX NJ PUBLIC
LARGE TREE LIMBS DOWN.
0710 PM TSTM WND DMG CREAM RIDGE 40.13N 74.52W
07/07/2012 MONMOUTH NJ PUBLIC
TWO TREES ALONG SHOULDER OF INTERSTATE 195 MILE POST
NUMBER 11.
0715 PM TSTM WND DMG FREEHOLD 40.26N 74.28W
07/07/2012 MONMOUTH NJ PUBLIC
TREES DOWN.
0725 PM TSTM WND DMG HOWELL TWP 40.19N 74.20W
07/07/2012 MONMOUTH NJ TRAINED SPOTTER
MULTIPLE TREES DOWN IN THE TOWNSHIP... FREEHOLD ROAD
BLOCKED.
0730 PM TSTM WND DMG JACKSON TWP 40.12N 74.35W
07/07/2012 OCEAN NJ 911 CALL CENTER
MULTIPLE TREES DOWN.
0733 PM TSTM WND DMG NORMANDY BEACH 40.00N 74.06W
07/07/2012 OCEAN NJ PUBLIC
LARGE LIMBS DOWN.
0740 PM TSTM WND GST BRICK TWP 40.07N 74.12W
07/07/2012 M78 MPH OCEAN NJ UTILITY COMPANY
ALSO PUBLIC REPORTS OF DOWNED TREES.
0740 PM TSTM WND DMG TOMS RIVER 39.95N 74.20W
07/07/2012 OCEAN NJ 911 CALL CENTER
MULTIPLE REPORTS OF TREES AND TREE LIMBS DOWN IN TOMS
RIVER. WIND GUSTS ESTIMATED AROUND 75 MPH.
0745 PM TSTM WND DMG SEASIDE HEIGHTS 39.94N 74.08W
07/07/2012 OCEAN NJ TRAINED SPOTTER
POLES AND WIRES DOWN... AT LEAST ONE TREE DOWN...
PEOPLE TEMPORARILY TRAPPED ON SKY RIDE.
0754 PM TSTM WND DMG LAVALLETTE 39.97N 74.07W
07/07/2012 OCEAN NJ PUBLIC
POLES AND WIRES DOWN...
0755 PM TSTM WND GST BEACHWOOD 39.93N 74.20W
07/07/2012 M60 MPH OCEAN NJ WEATHER FLOW
0755 PM TSTM WND DMG PINE BEACH 39.94N 74.17W
07/07/2012 OCEAN NJ PUBLIC
TREES DOWN
0800 PM TSTM WND DMG BAYVILLE 39.91N 74.15W
07/07/2012 OCEAN NJ PUBLIC
TREES DOWN.
0918 PM HAIL COATESVILLE 39.98N 75.82W
07/07/2012 E0.88 INCH CHESTER PA PUBLIC
0922 PM HAIL COATESVILLE 39.98N 75.82W
07/07/2012 E1.00 INCH CHESTER PA PUBLIC
&&
EVENT NUMBER PHI1200403 PHI1200380 PHI1200381 PHI1200383 PHI1200384
PHI1200382 PHI1200385 PHI1200387 PHI1200386 PHI1200388 PHI1200400
PHI1200389 PHI1200390 PHI1200391 PHI1200401 PHI1200392 PHI1200399
PHI1200393 PHI1200394 PHI1200395 PHI1200396 PHI1200397 PHI1200398
PHI1200402 PHI1200405 PHI1200406
GGSpecial weather statement, Jul 7, 10:50 PM EDT, 2 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1050 PM EDT SAT JUL 7 2012
NJZ001-007-PAZ054-055-062-080345-
CARBON PA-MONROE PA-NORTHAMPTON PA-SUSSEX NJ-WARREN NJ-
1050 PM EDT SAT JUL 7 2012
...THUNDERSTORMS WILL AFFECT PARTS OF CARBON...MONROE...
NORTHAMPTON...SUSSEX AND WARREN COUNTIES...
AT 1043 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH THE LEAD STORM ABOUT 5 MILES EAST OF
WILKES-BARRE. THE STORMS WERE MOVING SOUTHEAST AT AROUND 40 MPH.
THEY WILL BE NEAR BLAKESLEE AND TOBYHANNA AROUND 1100 PM...POCONO
PINES AND SCOTRUN AROUND 1115 PM...DELAWARE WATER GAP AROUND 1130 PM
AND HOPE AROUND 1145 PM.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.
DANGEROUS CLOUD TO GROUND LIGHTNING WAS OCCURRING WITH THE STORMS.
IF YOU HEAR THUNDER...MOVE INDOORS.
LAT...LON 4123 7513 4115 7514 4115 7508 4109 7503
4117 7490 4112 7474 4065 7517 4100 7578
4101 7574 4105 7578 4109 7577 4113 7570
4113 7564 4123 7554 4125 7523
MPDSpecial weather statement, Jul 7, 10:53 PM EDT, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1053 PM EDT SAT JUL 7 2012
NJZ013-019-020-026-027-080345-
COASTAL OCEAN NJ-NORTHWESTERN BURLINGTON NJ-OCEAN NJ-
SOUTHEASTERN BURLINGTON NJ-WESTERN MONMOUTH NJ-
1053 PM EDT SAT JUL 7 2012
...THUNDERSTORMS WILL AFFECT PARTS OF BURLINGTON...MONMOUTH AND
OCEAN COUNTIES...
AT 1048 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS ABOUT 10 MILES SOUTHEAST OF TRENTON...MOVING SOUTHEAST
AT 40 MPH. THE THUNDERSTORMS WILL BE NEAR NEW EGYPT AND WOODRUFF
AROUND 1100 PM...HOLIDAY CITY AND PINE RIDGE AT CRESTWOOD AROUND
1115 PM...HOLIDAY HEIGHTS AND BEACHWOOD AROUND 1130 PM...AND
BARNEGAT LIGHT AND HARVEY CEDARS AROUND 1145 PM.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THE STORMS.
DANGEROUS CLOUD TO GROUND LIGHTNING WAS OCCURRING WITH THIS STORM.
IF YOU HEAR THUNDER...PLEASE MOVE INDOORS.
LAT...LON 3989 7408 3980 7407 3968 7414 4004 7482
4013 7475 4015 7471 4018 7470 4014 7462
4014 7459 4018 7462 4019 7457 4023 7452
4006 7403
MPDSpecial weather statement, Jul 7, 11:04 PM EDT, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1104 PM EDT SAT JUL 7 2012
NJZ012>014-080400-
EASTERN MONMOUTH NJ-MIDDLESEX NJ-WESTERN MONMOUTH NJ-
1104 PM EDT SAT JUL 7 2012
...A STRONG THUNDERSTORM WILL AFFECT MIDDLESEX AND MONMOUTH
COUNTIES...
AT 1101 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM ABOUT 5 MILES SOUTHEAST OF NEW BRUNSWICK...MOVING
SOUTHEAST AT 40 MPH. THE THUNDERSTORM WILL BE NEAR MORGANVILLE AND
HOLMDEL AROUND 1115 PM...ELBERON AND EATONTOWN AROUND 1130 PM AND
SEA GIRT AROUND 1145 PM.
WIND GUSTS TO 45 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
DANGEROUS CLOUD TO GROUND LIGHTNING WILL DEVELOP WITH THIS STORM.
PLEASE MOVE INDOORS IF YOU HEAR THUNDER. DO NOT SEEK SHELTER UNDER
TREES WHEN LIGHTNING THREATENS.
LAT...LON 4029 7397 4012 7402 4011 7403 4038 7448
4054 7435 4051 7425 4047 7425 4045 7420
4047 7418 4046 7412 4042 7403 4043 7400
4045 7400 4044 7397
MPDSpecial weather statement, Jul 7, 11:36 PM EDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1136 PM EDT SAT JUL 7 2012
NJZ001-007>010-PAZ054-055-062-080430-
CARBON PA-HUNTERDON NJ-MONROE PA-MORRIS NJ-NORTHAMPTON PA-SOMERSET NJ-
SUSSEX NJ-WARREN NJ-
1136 PM EDT SAT JUL 7 2012
...THUNDERSTORMS WILL AFFECT PARTS OF CARBON...HUNTERDON...MONROE...
MORRIS...NORTHAMPTON...SOMERSET...SUSSEX AND WARREN COUNTIES...
AT 1130 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF THUNDERSTORMS MOVING SOUTHEAST THROUGH THE POCONOS AND
NORTHWEST NEW JERSEY. THE LEADING EDGE OF MOST OF THE STORMS WAS
FROM AROUND 10 MILES SOUTHEAST OF NEWTON TO ABOUT 10 MILES NORTHEAST
OF LEHIGHTON...AND THEY WERE MOVING SOUTHEAST AT 40 MPH.
THUNDERSTORMS WILL BE NEAR LAKE TELEMARK...GILBERT...BELTZVILLE
STATE PARK AND COLUMBIA AROUND 1140 PM...KINNELON...BUTLER...
SAYLORSBURG AND HOPE AROUND 1145 PM...AND BOONTON AND PEQUANNOCK
TOWNSHIP AROUND 1150 PM. THEY WILL CONTINUE TO DROP INTO THE
SOUTHERN POCONOS...THE LEHIGH VALLEY AND NORTHWEST AND NORTH CENTRAL
NEW JERSEY THROUGH 1230 AM.
WIND GUSTS TO 45 MPH AND SMALL HAIL ARE POSSIBLE WITH THE STRONGER
STORMS. DANGEROUS CLOUD TO GROUND LIGHTNING WILL OCCUR WITH THESE
STORMS. IF YOU HEAR THUNDER...PLEASE MOVE INDOORS. DO NOT SEEK
SHELTER UNDER TREES WHEN LIGHTNING THREATENS.
LAT...LON 4121 7437 4104 7450 4100 7430 4091 7427
4090 7433 4074 7436 4067 7445 4067 7440
4062 7442 4055 7453 4053 7506 4092 7598
4101 7575 4108 7578 4123 7554 4125 7512
4115 7514 4109 7502 4135 7475 4136 7469
MPDSpecial weather statement, Jul 8, 1:06 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
106 AM EDT SUN JUL 8 2012
NJZ001-007>010-PAZ062-080600-
HUNTERDON NJ-MORRIS NJ-NORTHAMPTON PA-SOMERSET NJ-SUSSEX NJ-WARREN NJ-
106 AM EDT SUN JUL 8 2012
...ISOLATED THUNDERSTORMS WILL AFFECT NORTHERN NEW JERSEY EARLY THIS
MORNING...
AT 100 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
ISOLATED THUNDERSTORMS DROPPING OUT OF THE LEHIGH VALLEY AND
SOUTHERN POCONOS INTO NEW JERSEY MAINLY NORTH OF THE INTERSTATE 78
CORRIDOR. THEY WERE EXPECTED TO MOVE INTO THE NEW JERSEY SUBURBS OF
NEW YORK CITY THROUGH 200 AM.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THE STRONGEST STORMS...AND
SOME DANGEROUS CLOUD TO GROUND LIGHTNING WILL OCCUR. PLEASE MOVE
INDOORS IF YOU HEAR THUNDER. DO NOT SEEK SHELTER UNDER TREES WHEN
LIGHTNING THREATENS.
LAT...LON 4121 7437 4109 7449 4105 7449 4101 7430
4090 7427 4090 7433 4074 7436 4067 7445
4067 7440 4062 7442 4050 7466 4053 7500
4072 7548 4085 7534 4095 7514 4099 7513
4108 7497 4109 7499 4135 7476 4136 7469
MPDThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 8:33 PM EDT | Special Marine Warning | PHI | 44 min | |
| Jul 7, 10:50 PM EDT | Special Weather Statement | PHI | Warren | 55 min |
| Jul 7, 10:53 PM EDT | Special Weather Statement | PHI | Ocean | 52 min |
| Jul 7, 11:04 PM EDT | Special Weather Statement | PHI | Middlesex, Monmouth | 56 min |
| Jul 7, 11:36 PM EDT | Special Weather Statement | PHI | Hunterdon, Morris, Somerset, Sussex, Warren | 54 min |
| Jul 7, 8:45 PM EDT | Special Weather Statement | PHI | Chester | 60 min |
| Jul 7, 9:05 PM EDT | Severe Thunderstorm Warning | PHI | Chester, Delaware | 32 min |
| Jul 8, 7:33 PM EDT | Special Weather Statement | PHI | Sussex | 57 min |
| Jul 8, 6:16 PM EDT | Special Weather Statement | PHI | Talbot | 59 min |
Nearby
Special Weather Statements in New Jersey, 2012Special Weather Statements in Pennsylvania, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.